# SDR 08FDEA03467

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: A57340086
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON LT PYLON TO WING SUPPORT BRACKET AND BOTTOM SKIN.  REPAIR PERFORMED BY OVERSIZING THE HOLES AND INSTALLING FREEZE PLUGS IAW.  DRAWING R571-50532 ISS A AND RAS/BAE/1007780/2008, APPROVED BY EA 6-2900-123041.
